# SDR UPS97821844

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FRAME BRACE CRACKED AT STA 660 LT FWD OF WING SUPPORT.  REMOVED CRACKED FRAME BRACE ANGLE, FABRICATED NEW ANGLE IAW DC8 SRM 53-8-1 FIG 1 SHEET 2, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED ANGLE IAW DC8 SRM 51-30SD AND 51-1-20D.
